Andrew D. Jackson

Andrew D. Jackson

Professor emeritus


  1. 1997
  2. Published

    Yang--Lee Zeros of a Random Matrix Model for QCD at Finite Density. / Halasz, M.A.; Jackson, A.D.; Verbaarschot, J.J.M.

    In: Phys. Lett., No. B395, 1997, p. 293.

    Research output: Contribution to journalJournal articleResearch

  3. Published

    Universality of Correlation Functions in Random Matrix Models of QCD. / Jackson, A.D.; Sener, M.K.; Verbaarschot, J.J.M.

    In: Nucl. Phys., No. B506, 1997, p. 612.

    Research output: Contribution to journalJournal articleResearch

  4. 1996
  5. Published

    Finite Volume Partition Functions and Itzykson--Zuber Integrals. / Jackson, A.D.; Sener, M.K.; Verbaarschot, J.J.M.

    In: Phys. Lett., No. B387, 1996, p. 355.

    Research output: Contribution to journalJournal articleResearch

  6. 1991
  7. Published

    Summing Skyrmions. / Jackson, A.D.; Weiss, C.; Wirzba, A.

    In: Nucl. Phys., No. A529, 1991, p. 741-761.

    Research output: Contribution to journalJournal articleResearch

Previous 1...6 7 8 9 10 Next

ID: 12160